Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 4.

Anonymisation systems

Hamadou, Sardaouna, Sassone, Vladmiro and Yang, Mu (2014) An analysis of trust in anonymity networks in the presence of adaptive attackers. Mathematical Structures in Computer Science, 25 (02). pp. 429-456. ISSN 0960-1295 (Print), 1469-8072 (Online) (doi:https://doi.org/10.1017/S0960129513000650)

Security

Hamadou, Sardaouna, Sassone, Vladmiro and Yang, Mu (2014) An analysis of trust in anonymity networks in the presence of adaptive attackers. Mathematical Structures in Computer Science, 25 (02). pp. 429-456. ISSN 0960-1295 (Print), 1469-8072 (Online) (doi:https://doi.org/10.1017/S0960129513000650)

Tor

Hamadou, Sardaouna, Sassone, Vladmiro and Yang, Mu (2014) An analysis of trust in anonymity networks in the presence of adaptive attackers. Mathematical Structures in Computer Science, 25 (02). pp. 429-456. ISSN 0960-1295 (Print), 1469-8072 (Online) (doi:https://doi.org/10.1017/S0960129513000650)

Trust

Hamadou, Sardaouna, Sassone, Vladmiro and Yang, Mu (2014) An analysis of trust in anonymity networks in the presence of adaptive attackers. Mathematical Structures in Computer Science, 25 (02). pp. 429-456. ISSN 0960-1295 (Print), 1469-8072 (Online) (doi:https://doi.org/10.1017/S0960129513000650)

This list was generated on Fri Sep 20 18:23:43 2019 UTC.